Alert archive / Louisiana / River Flood Warnings in 2012
River Flood Warning 2, NWS Lake Charles, LA
NWS Lake Charles, LA issued this river flood warning at Jan 10, 2012, 8:09 AM CST for Calcasieu Parish, Louisiana. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Jan 10, 2012, 8:09 AM CST (14:09 UTC)
- Expired
- Jan 11, 2012, 8:04 AM CST
- In force
- 24 hr
- Issued by
- NWS Lake Charles, LA
- Flood severity
- Minor
County Calcasieu Parish, LA
The radar
The Lake Charles radar (KLCH), 18 km from the middle of the area, began a volume at 14:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
962 WGUS44 KLCH 101409 FLWLCH BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE LAKE CHARLES LA 809 AM CST TUE JAN 10 2012 ...THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN LOUISIANA... CALCASIEU RIVER AT OLD TOWN BAY LAC019-110409- /O.NEW.KLCH.FL.W.0002.120110T1409Z-120112T0611Z/ /OTBL1.1.ER.000000T0000Z.120110T1800Z.120111T0611Z.NO/ 809 AM CST TUE JAN 10 2012 THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A * FLOOD WARNING FOR THE CALCASIEU RIVER AT OLD TOWN BAY. * UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 AM TUESDAY THE STAGE WAS 4.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 4.0 FEET. * IMPACT...AT 4.0 FEET...MINOR FLOODING OF GOOS FERRY ROAD WILL OCCUR. $$
4 follow-up statements
770 WGUS84 KLCH 101426 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 826 AM CST TUE JAN 10 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA.. CALCASIEU RIVER AT OLD TOWN BAY VERMILION RIVER AT LAFAYETTE...SURREY STREET GAGE LAC019-110426- /O.CON.KLCH.FL.W.0002.000000T0000Z-120112T0611Z/ /OTBL1.1.ER.000000T0000Z.120110T1800Z.120111T0611Z.NO/ 826 AM CST TUE JAN 10 2012 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER AT OLD TOWN BAY. * UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 AM TUESDAY THE STAGE WAS 4.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 4.0 FEET. * IMPACT...AT 4.0 FEET...MINOR FLOODING OF GOOS FERRY ROAD WILL OCCUR. $$ LAC055-113-110425- /O.CON.KLCH.FL.W.0001.000000T0000Z-120111T0700Z/ /VLSL1.1.ER.120110T0454Z.120110T1100Z.120110T1900Z.NO/ 826 AM CST TUE JAN 10 2012 THE FLOOD WARNING CONTINUES FOR THE VERMILION RIVER AT LAFAYETTE...SURREY STREET GAGE. * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 8:15 AM TUESDAY THE STAGE WAS 10.9 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS AFTERNOON. * IMPACT...AT 10.0 FEET...MINOR FLOODING OF HEYMANN PARK OFF OF HIGHWAY 90 WILL OCCUR. $$
113 WGUS84 KLCH 102046 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 246 PM CST TUE JAN 10 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... CALCASIEU RIVER AT OLD TOWN BAY VERMILION RIVER AT LAFAYETTE...SURREY STREET GAGE MERMENTAU RIVER NEAR MERMENTAU LAC019-111046- /O.EXT.KLCH.FL.W.0002.000000T0000Z-120111T2354Z/ /OTBL1.1.ER.120110T0942Z.120110T1400Z.120110T2354Z.NO/ 246 PM CST TUE JAN 10 2012 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER AT OLD TOWN BAY. * UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 11:40 AM TUESDAY THE STAGE WAS 4.1 FEET. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 4.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS AFTERNOON. * IMPACT...AT 4.0 FEET...MINOR FLOODING OF GOOS FERRY ROAD WILL OCCUR. $$ LAC001-053-111046- /O.CON.KLCH.FL.W.0003.120111T1200Z-000000T0000Z/ /MRML1.1.ER.120111T1200Z.120114T1200Z.000000T0000Z.NO/ 246 PM CST TUE JAN 10 2012 THE FLOOD WARNING CONTINUES FOR THE MERMENTAU RIVER NEAR MERMENTAU. * FROM WEDNESDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 2:15 PM TUESDAY THE STAGE WAS 3.7 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 4.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE TO RISE TO NEAR 4.5 FEET BY SUNDAY EARLY AFTERNOON. * IMPACT...AT 4.0 FEET...MINOR LOWLAND FLOODING NEAR THE RIVER WILL OCCUR. $$ LAC055-113-110850- /O.EXT.KLCH.FL.W.0001.000000T0000Z-120111T0850Z/ /VLSL1.1.ER.120110T0454Z.120110T1100Z.120110T2050Z.NO/ 246 PM CST TUE JAN 10 2012 ...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING CONTINUES FOR THE VERMILION RIVER AT LAFAYETTE, SURREY STREET GAGE. * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 2:15 PM TUESDAY THE STAGE WAS 10.4 FEET. * MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS AFTERNOON. * IMPACT...AT 10.0 FEET...MINOR FLOODING OF HEYMANN PARK OFF OF HIGHWAY 90 WILL OCCUR. $$
795 WGUS84 KLCH 110154 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 754 PM CST TUE JAN 10 2012 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN LOUISIANA... VERMILION RIVER AT LAFAYETTE, SURREY STREET GAGE ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... CALCASIEU RIVER AT OLD TOWN BAY MERMENTAU RIVER NEAR MERMENTAU LAC055-113-110224- /O.CAN.KLCH.FL.W.0001.000000T0000Z-120111T0850Z/ /VLSL1.1.ER.120110T0454Z.120110T1100Z.120110T2307Z.NO/ 754 PM CST TUE JAN 10 2012 THE FLOOD WARNING IS CANCELLED FOR THE VERMILION RIVER AT LAFAYETTE, SURREY STREET GAGE. * AT 7:15 PM TUESDAY THE STAGE WAS 9.8 FEET. * FELL BELOW FLOOD STAGE AT 5:07 PM TUESDAY. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO REMAIN BELOW FLOOD STAGE.. $$ LAC019-111554- /O.EXT.KLCH.FL.W.0002.000000T0000Z-120112T0600Z/ /OTBL1.1.ER.120110T0942Z.120110T1400Z.120111T0600Z.NO/ 754 PM CST TUE JAN 10 2012 ...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT... ...THE FLOOD WARNING CONTINUES FOR... THE CALCASIEU RIVER AT OLD TOWN BAY. * UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 11:40 AM TUESDAY THE STAGE WAS 4.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 4.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO FALL TO BELOW FLOOD STAGE BY WEDNESDAY MORNING. * IMPACT...AT 4.0 FEET...MINOR FLOODING OF GOOS FERRY ROAD WILL OCCUR. $$ LAC001-053-111554- /O.EXT.KLCH.FL.W.0003.120111T1800Z-000000T0000Z/ /MRML1.1.ER.120111T1800Z.120115T1800Z.000000T0000Z.NO/ 754 PM CST TUE JAN 10 2012 THE FLOOD WARNING CONTINUES FOR THE MERMENTAU RIVER NEAR MERMENTAU. * FROM WEDNESDAY AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:15 PM TUESDAY THE STAGE WAS 3.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 4.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY WEDNESDAY EARLY AFTERNOON AND CONTINUE TO RISE TO NEAR 4.5 FEET BY SUNDAY EARLY AFTERNOON. * IMPACT...AT 4.0 FEET...MINOR LOWLAND FLOODING NEAR THE RIVER WILL OCCUR. $$
296 WGUS84 KLCH 111404 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 804 AM CST WED JAN 11 2012 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN LOUISIANA... CALCASIEU RIVER AT OLD TOWN BAY LAC019-111434- /O.CAN.KLCH.FL.W.0002.000000T0000Z-120112T0600Z/ /OTBL1.1.ER.120110T0942Z.120110T1400Z.120110T2012Z.NO/ 804 AM CST WED JAN 11 2012 THE FLOOD WARNING IS CANCELLED FOR THE CALCASIEU RIVER AT OLD TOWN BAY. * AT 8:00 AM WEDNESDAY THE STAGE WAS 3.3 FEET. * FELL BELOW FLOOD STAGE AT 2:12 PM TUESDAY. * FLOOD STAGE IS 4.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 3.9 FEET BY TOMORROW MORNING. * IMPACT...AT 3.5 FEET...PONDING OF WATER ON LOW SPOTS ALONG GOOS FERRY ROAD WILL OCCUR. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Jan 10, 6:02 AM CST, 2 hours 7 minutes earlier.
Area forecast discussion, Jan 10, 6:02 AM CST, 2 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
602 AM CST TUE JAN 10 2012
.AVIATION...
SHOWERS CONTINUE TO LINGER OVER NORTHERN PORTIONS OF THE CWA THIS
MORNING AND CONTINUE TO IMPACT AEX. THIS ACTIVITY IS PUSHING TO
THE NORTH AND EXPECT MOST OF THE RAINFALL TO BE OUT OF THE AREA BY
14Z.
PLENTY OF LOW LEVEL MOISTURE STILL IN PLACE ACROSS THE AREA THIS
MORNING AHEAD OF A COLD FRONT CURRENTLY ENTERING WESTERN
LOUISIANA. THIS HAS LED TO SOME FOG DEVELOPMENT AWAY FROM SHOWER
ACTIVITY WITH LCH SEEING THE LOWEST VISIBILITIES AT 1/2 MILE.
EXPECT VISIBILITIES TO FLUCTUATE THROUGH THE EARLY MORNING ACROSS
SOUTHWEST LOUISIANA AS PATCHY FOG DEVELOPS AND DISSIPATES JUST
AHEAD OF THE FRONT. VISIBILITIES SHOULD LARGELY IMPROVE BY 14Z BUT
CIGS ARE EXPECTED TO REMAIN IFR THROUGH THE MORNING.
BY THIS AFTERNOON THE FRONT PUSHES THROUGH THE AREA WITH MVFR CIGS
BEHIND IT. WINDS WILL SWITCH OUT OF THE WEST AND INCREASE
SIGNIFICANTLY BEHIND THE FRONT WITH GUSTS OF 20-25 MPH.
OVERCAST CONDITIONS WILL REMAIN IN PLACE THROUGH THE NIGHT TONIGHT
BUT CIGS SHOULD BE LARGELY MVFR.
&&
66
.PREV DISCUSSION... /ISSUED 515 AM CST TUE JAN 10 2012/
DISCUSSION...
UPPER LEVEL LOW OVER NORTH TEXAS THIS AM WILL CONTINUE TO DRIFT
OFF TO THE EAST AS A COLD FRONT HAS MOVED INTO EXTREME SOUTHEAST
TEXAS THIS MORNING. THIS FRONT IS EXPECTED TO MOVE VERY VERY
SLOWLY TODAY AND SOUTHEAST TEXAS HAS SEEN IT'S HIGH FOR TODAY.
TEMPS WILL FALL INTO THE UPPER 50S TO NEAR 60. OVER SOUTHWEST
LOUISIANA IT'S THE SAME STORY ALTHOUGH THE FRONT IS LOCATED ALONG
THE SABINE RIVER. BY THE TIME THE SUN GETS UP THE FRONT IS
EXPECTED TO BE THRU LAKE CHARLES. LAFAYETTE WILL SEE THE FRONTAL
PASSAGE TOWARDS THE NOON HOUR. AS FOR RAINS...SHOWERS FALLING
ACROSS SOUTHEAST TEXAS FROM KIRBYVILLE NORTHWARD INTO THE LAKES
REGION WILL BE COMING TO AND END THIS MORNING AS THESE STORMS ARE
LIFTING NORTHWARD. OVER SOUTHERN LOUISIANA SHOWERS AND ISOLATED
THUNDERSTORMS WERE NOTED FROM BEAUREGARD AND VERMILION PARISHES
EAST INTO AVOYELLES AND SOUTH INTO THE LOUISIANA COASTAL WATERS.
MOST OF THIS ACTIVITY WILL BE MOVING INTO EASTERN LOUISIANA AND
MISSISSIPPI BEFORE SUNRISE. WITH THE RAINS ENDING AREAS OF LIGHT
FOG HAVE ALREADY BEGUN TO REDEVELOP BUT THIS WILL END ONCE ENOUGH
SUNSHINE TAKES HOLD.
RADAR ESTIMATES OF RAINFALL THRU THIS MORNING HAS SEVERAL LARGE
SWATHS OF 3 TO 6 INCHES ACROSS TYLER...JASPER AND NEWTON COUNTIES
IN SOUTHEAST TEXAS WITH HEAVIER TOTALS NORTH OF THE LAKES REGION.
IN SOUTHERN LOUISIANA FOUR TO FIVE INCHES HAS FALLEN FROM CAMERON
PARISH NORTHEAST INTO LAFAYETTE AND ST LANDRY PARISHES. A RIVER
FLOOD WARNING HAS BEEN ISSUED FOR VERMILION RIVER AT SURREY STREET
BRIDGE IN LAFAYETTE WHERE THE RIVER REACH 11 FEET. THIS IS THE
FIRST RIVER FLOOD WARNING THAT HAS BEEN ISSUED IN OVER FOUR
MONTHS.
AS FOR TODAY DRIZZLE AND LIGHT RAIN WILL CONTINUE UNTIL THE UPPER
LEVEL LOW TROF AXIS IS TO OUR EAST. SO MAYBE ANOTHER 6 TO 8 HOURS
OF THIS ACTIVITY BEFORE IT HAS COMPLETELY FINISHED. TEMPERATURES
ARE NOT EXPECTED TO WARM TODAY. BY THIS EVENING THE SURFACE LOW
WILL BE MOVING INTO SE ARKANSAS AS THE UPPER LEVEL LOW TRACKS
ACROSS NORTHERN LOUISIANA. THE NEXT SEVERAL DAYS WILL SEE TEMPS
RETURN TO SEASONAL LEVELS.
WE ARE IN A VERY PROGRESSIVE PATTERN IN THE ATMOSPHERE WILL A
STRONG CANADIAN COLD FRONT DIVING OUT OF CANADA AND RUNNING DOWN
THE EASTERN SLOPES OF THE ROCKIES ON WEDNESDAY WITH A FRONTAL
PASSAGE EXPECTED BY THURSDAY MORNING AROUND SUNRISE.
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 63 44 66 46 57 / 20 10 0 10 10
KBPT 60 44 66 45 57 / 20 10 0 10 10
KAEX 64 45 64 39 53 / 40 10 0 10 10
KLFT 66 45 66 45 58 / 80 10 0 10 10
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO MIDNIGHT CST
TONIGHT FOR THE FOLLOWING ZONES: COASTAL WATERS FROM
INTRACOASTAL CITY TO CAMERON LA OUT 20 NM...COASTAL WATERS
FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20
NM...WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL
CITY LA FROM 20 TO 60 NM.
SMALL CRAFT EXERCISE CAUTION FROM NOON CST TODAY THROUGH THIS
AFTERNOON FOR THE FOLLOWING ZONES: COASTAL WATERS FROM
INTRACOASTAL CITY TO CAMERON LA OUT 20 NM...COASTAL WATERS
FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20
NM...WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL
CITY LA FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY FROM NOON TODAY TO MIDNIGHT CST TONIGHT FOR
THE FOLLOWING ZONES: COASTAL WATERS FROM CAMERON LA TO HIGH
ISLAND TX OUT 20 NM...WATERS FROM INTRACOASTAL CITY TO
CAMERON LA FROM 20 TO 60 NM...WATERS FROM CAMERON LA TO
HIGH ISLAND TX FROM 20 TO 60 NM.
SMALL CRAFT EXERCISE CAUTION UNTIL NOON CST TODAY FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM CAMERON LA TO HIGH
ISLAND TX OUT 20 NM...WATERS FROM INTRACOASTAL CITY TO
CAMERON LA FROM 20 TO 60 NM...WATERS FROM CAMERON LA TO
HIGH ISLAND TX FROM 20 TO 60 NM.
&&Hazardous weather outlook, Jan 10, 4:46 AM CST, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 446 AM CST TUE JAN 10 2012 GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-052>055- 073-074-TXZ180-201-215-216-259>262-111100- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE- ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE- UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN- WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE- NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 446 AM CST TUE JAN 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT RAINS ENDING AS COOLER AIR SPILLS IN FROM THE WEST TODAY. HEAVY RAINS HAS CAUSED MANY DITCHES AND LOW LYING AREAS TO REMAIN FULL THIS MORNING. WATER LEVELS WILL FALL SLOWLY THROUGH THE DAY TODAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A STRONG DRY CANADIAN COLD FRONT WILL MOVE DOWN INTO THE REGION ON THURSDAY WITH A HARD FREEZE EXPECTED ON FRIDAY MORNING ACROSS CENTRAL LOUISIANA AND THE LAKES REGION OF SOUTHEAST TEXAS. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 9, 7:57 PM CST | Areal Flood Advisory | LCH | Calcasieu | 108 min |
| Jan 9, 10:51 PM CST | Areal Flood Advisory | LCH | Acadia, Lafayette, Saint Landry, Saint Martin | 114 min |
| Jan 10, 12:13 AM CST | River Flood Warning | LCH | Lafayette, Vermilion | 20 hr |
| Jan 10, 4:49 AM CST | Small Craft Advisory | LCH | 29 hr | |
| Jan 10, 8:23 AM CST | Areal Flood Advisory | LCH | Evangeline, Saint Landry | 6 hr |
| Jan 10, 9:06 AM CST | Areal Flood Warning | LCH | Acadia, Allen, Evangeline, Saint Landry | 6 hr |
| Jan 10, 9:26 AM CST | River Flood Warning | LCH | Acadia, Jefferson Davis | 5 days |
| Jan 10, 3:05 PM CST | Areal Flood Warning | LCH | Acadia, Evangeline, Saint Landry | 5 hr |
Nearby
River Flood Warnings in Louisiana, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.